Paragan 300mg Sachet

$150 USD

Ingredient:

  • Paracetamol 300mg
  • Indication:

  • This medicine is used to treat headaches and fever.
  • Direction:

  • Suitable for children weighing between 16 to 48kg, (approximately between 4 years to 15years old).
  • Dosage is dependent on the child's weight.
  • If there is still symptom more than 5 days of pain or fever over 3 days or worse, do not continue to use this medication without consulting with doctor.
  • Please read the instructions carefully before using this medicine. This introduction contains important information to help treat your condition.
  • If you have any questions please consulting with your doctor.